Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 11 > On Solution of Two-Point Fuzzy Boundary Value...
< Back to Volume

On Solution of Two-Point Fuzzy Boundary Value Problems

Download PDF

Abstract:

In this paper, we investigate the existence and uniqueness of solutions of two-point fuzzy boundary value problems for second-order fuzzy differential equations. Some sufficient conditions are presented that guarantee the existence and uniqueness of solutions under the approach of Hukuhara differentiability.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 11)
Pages:
31-39
DOI:
10.18052/www.scipress.com/BSMaSS.11.31
Citation:
H. Gültekin and N. Altinişik, "On Solution of Two-Point Fuzzy Boundary Value Problems", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 31-39, 2014
Online since:
Sep 2014
Export:
Distribution: